# SDR 97ZZZX3032

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Flapper Nozzle
- Part number: 7923801
- Condition: Clogged
- Location: Fcu
- Part time: 139 hours
- Component: 7863927
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

REFERENCE:  FW05670.  ENGINE SHUT-DOWN IN FLIGHT.  SUSPECT TBD - SCREEN ON POSITIVE FLAPPER NOZZLE BECAME CLOGGED WITH CONTAMINATION.  SUBMITTER RECOMMENDS FUEL CONTROL BE OVERHAULED.  OPERATOR OF AIRCRAFT HAS BEEN NOTIFIED OF FUEL SYSTEM CONTAMINATION.  CUSTOMER:  MAYA AIRLINES THROUGH PWC SERVICE CENTER (MONTREAL).
